# SDR DHL2005741566

- Difficulty date: April 21, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE BS 1110 AND 1130 AT STR 18 RT HAS DOUBLER WITH 2 EA DENTS.  REMOVED EXISTING DOUBLER AT BS 1110 AND 1130 STR 18R IAW B727 SRM 51-30-2.  FABRICATED DOUBLER  IAW B727 SRM 53-30-3 FIG 3 AND 53-30-2 FIG 1.  TREATED AND PRIMED DOUBLER AND AREA IAW B727 SRM 51-10-2.  INSTALLED DOUBLER IAW B727 SRM 53-30-3 FIG 3.
